# SDR ABXA20140925319

- Difficulty date: September 25, 2014
- Submitted: October 30, 2014
- Operation: Air carrier
- Aircraft: N787AX
- Make and model: Boeing 767281
- Aircraft serial: 23020
- Aircraft time: 56,527 hours, 42,209 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Part number: 113T1623158
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING UPPER PANEL SUPPORT TEE INBD END OF 651MT EXFOLIATED NEAR AFT END OF TEE.   R & R UPPER CLAMP LAW SRM 51-40-2.  CORRODED L2, PN 113T1623-158, PART NAME CHORD, SN NSN, EXACT STRINGER & WS LOCATION ON NC 273WS TO 275WS.  ACFT WAS GNDED.
